| Catalog Number |
RONYX35026UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Thrombus (2101); Stenosis (2263); Injury (2348)
| Date of Event |
07/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure one resolute onyx stent was implanted into the rca.Approx 7 months post index procedure the patient suffered cardiac chest pain.The patient was treated with stenting to treat stent thrombosis in the rca.The patient was also treated with a medication change.The patient was not on dapt at the time of the event.It was reported that the stent involved was resolute onyx lot: 0008847456.The patient is recovering.
Additional Manufacturer Narrative
Additional information: the event term was updated to coronary artery in stent restenosis.The patient recovered.Cec adjudicated the stent thrombosis as a non-event.Correction: the site assessed the event as probably related to the anti-platelet medication and possibly related to the device.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: cec adjudicated the revascularisation as target lesion clinically driven to treat in stent re-stenosis.The sponsor assessed the event as possibly related dot the index device.If information is provided in the future, a supplemental report will be issued.